# SDR DALA2020020750975

- Difficulty date: February 4, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 50,121 hours, 21,773 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Worn
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5655, L/P 1475485) WEAR ON UPPER TRIM OF SLIDE SUPPORT WALL ON LH OVERWING EMERGENCY SLIDE. CORRECTIVE ACTION: AREA WAS REPAIRED PER ER/A 584970-14 REV: ORIGINAL SECTION I: PERMANENT REPAIR AND ETI-57-20-029 REV: ORIGINAL.
